# SDR CALA9900525

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N35836
- Make and model: Doug DC-9-82
- Aircraft serial: 49441
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Part number: 49144121
- Condition: Cracked
- Location: Lt Emer Exit Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD EMERGENCY EXIT DOOR SEAL RETAINER SUPPORT BRACKET CRACKED AT RIVET (.5).  REPLACED FORWARD LOWER RETAINER BRACKET PER SRM 51-30-2.
